Alert archive / Colorado / High Wind Watches in 2019

High Wind Watch 4, NWS Pueblo, CO

April 9, 201910 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Apr 9, 2019, 4:08 AM MDT for 10 counties in Colorado. It took effect at Apr 10, 2019, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 9, 2019, 4:08 AM MDT (10:08 UTC)
In effect from
Apr 10, 2019, 12:00 PM MDT
Expired
Apr 9, 2019, 9:36 PM MDT
In force
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3370 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

955 
WWUS75 KPUB 091008
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
408 AM MDT Tue Apr 9 2019

COZ087-088-091815-
/O.NEW.KPUB.HW.A.0004.190410T1800Z-190410T2200Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
INCLUDING Walsenburg and Trinidad
408 AM MDT Tue Apr 9 2019

...HIGH WIND WATCH IN EFFECT WEDNESDAY AFTERNOON...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect Wednesday afternoon. 

* LOCATION...Huerfano and western Las Animas counties.

* CAUSE AND TIMING...Strong west winds associated with the Pacific
  storm system will occur over the region Wednesday afternoon

* WIND...wes to southwest winds of 40 to 

* IMPACT...High profile vehicles will be affected by the strong
  winds. Minor wind damage to trees and structures will be
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ094-099-091815-
/O.NEW.KPUB.HW.A.0004.190410T1800Z-190411T1800Z/
Eastern Las Animas County-Springfield Vicinity/Baca County-
INCLUDING Branson, Kim, Springfield, and Walsh
408 AM MDT Tue Apr 9 2019

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from Wednesday afternoon through
Thursday morning. 

* LOCATION...eastern Las Animas and Baca counties.

* CAUSE AND TIMING...Strong west winds will occur over the region
  Wednesday afternoon. By late Wednesday afternoon, a strong cold
  front will move through, with strong northwester winds occurring
  after the frontal passage. These strong northwest winds will
  continue into Thursday morning.  

* WIND...west winds 40 to 60 mph during the afternoon becoming
  northwest at 40 to 60 mph by late afternoon and lasting into
  Thursday morning. 

* IMPACT...High profile vehicles will be affected by the strong
  winds. Minor wind damage to trees and structures will be
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ085-086-089-093-095>098-091815-
/O.NEW.KPUB.HW.A.0004.190410T2200Z-190411T1800Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Crowley County-La Junta Vicinity/Otero County-
Western Kiowa County-Eastern Kiowa County-
Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-
INCLUDING Colorado Springs, Peterson AFB, Pueblo, Ordway, 
Olney Springs, La Junta, Rocky Ford, Eads, Sheridan Lake, 
Las Animas, and Lamar
408 AM MDT Tue Apr 9 2019

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from Wednesday afternoon through
Thursday morning. 

* LOCATION...Southern El Paso county, Pueblo county, Otero county,
  Crowley county Bent county, Prowers county and Kiowa county.

* CAUSE AND TIMING...A strong cold front will move across the
  region during the middle of the afternoon on Wednesday. After
  the front goes by, strong north to northwest winds of 40 to 60
  mph will be likely. These winds will continue through Thursday
  morning. 

* WIND...North to Northwest winds of 40 to 60 mph. 

* IMPACT...High profile vehicles will be affected by the strong
  winds. Minor wind damage to trees and structures will be
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

Hodanish
2 follow-up statements
846 
WWUS75 KPUB 091933
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
133 PM MDT Tue Apr 9 2019

COZ085-086-089-093-095>098-100500-
/O.UPG.KPUB.HW.A.0004.190410T2200Z-190411T1800Z/
/O.NEW.KPUB.HW.W.0005.190410T2200Z-190411T1800Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Crowley County-La Junta Vicinity/Otero County-
Western Kiowa County-Eastern Kiowa County-
Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-
INCLUDING Colorado Springs, Peterson AFB, Pueblo, Ordway, 
Olney Springs, La Junta, Rocky Ford, Eads, Sheridan Lake, 
Las Animas, and Lamar
133 PM MDT Tue Apr 9 2019

...HIGH WIND WARNING IN EFFECT FROM 4 PM WEDNESDAY TO NOON MDT
THURSDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 4 PM Wednesday to noon MDT
Thursday. The High Wind Watch is no longer in effect. 

* LOCATION...Southern El Paso, Pueblo, Otero, Crowley, Bent,
  Prowers and Kiowa counties. 

* CAUSE AND TIMING...A strong cold front will move across the 
  region during the middle of the afternoon on Wednesday. After 
  the front goes by, strong north to northwest winds of 40 to 60 
  mph will be likely. These winds will continue through Thursday 
  morning. 

* WIND...North to Northwest winds of 40 to 60 mph.

* IMPACT...High profile vehicles will be affected by the strong 
  winds. Minor wind damage to trees and structures will be 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

COZ094-099-100500-
/O.NEW.KPUB.HW.W.0005.190411T0000Z-190411T1800Z/
/O.EXT.KPUB.HW.A.0004.190410T1800Z-190411T0000Z/
Eastern Las Animas County-Springfield Vicinity/Baca County-
INCLUDING Branson, Kim, Springfield, and Walsh
133 PM MDT Tue Apr 9 2019

...HIGH WIND WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... 
...HIGH WIND WARNING IN EFFECT FROM 6 PM WEDNESDAY TO NOON MDT 
THURSDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 6 PM Wednesday to noon MDT
Thursday. 

* LOCATION...Eastern Las Animas and Baca counties.

* CAUSE AND TIMING...Strong west winds are possible across the
  counties Wednesday afternoon during the Watch timeframe. By late
  Wednesday afternoon, a strong cold front will move through, with
  strong north to northwestern winds occurring after the frontal
  passage. These strong winds will continue into Thursday morning. 

* WIND...West winds 40 to 60 mph possible during the afternoon, 
  becoming north to northwest at 40 to 60 mph by late afternoon 
  and lasting into Thursday morning. 

* IMPACT...High profile vehicles will be affected by the strong 
  winds. Minor wind damage to trees and structures will be 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

COZ087-088-100500-
/O.EXT.KPUB.HW.A.0004.190410T1800Z-190411T0000Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
INCLUDING Walsenburg and Trinidad
133 PM MDT Tue Apr 9 2019

...HIGH WIND WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

* LOCATION...Huerfano and western Las Animas counties.

* CAUSE AND TIMING...Strong west winds associated with the 
  Pacific storm system will occur over the region Wednesday 
  afternoon 

* WIND...West winds 40 to 60 mph possible during the afternoon.

* IMPACT...High profile vehicles will be affected by the strong 
  winds. Minor wind damage to trees and structures will be 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
833 
WWUS75 KPUB 100336
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
936 PM MDT Tue Apr 9 2019

COZ094-099-101145-
/O.CAN.KPUB.HW.A.0004.190410T1800Z-190411T0000Z/
/O.CON.KPUB.HW.W.0005.190411T0000Z-190411T1800Z/
Eastern Las Animas County-Springfield Vicinity/Baca County-
INCLUDING Branson, Kim, Springfield, and Walsh
936 PM MDT Tue Apr 9 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO
NOON MDT THURSDAY...

* LOCATION...Eastern Las Animas and Baca counties.

* CAUSE AND TIMING...A strong cold front will move across the
  region during the late afternoon and evening on Wednesday. After
  the front goes by, strong north to northwest winds gusts can be
  expected. These winds will continue through Thursday morning. 

* WIND...North to northwest at 50 to 65 mph by late afternoon and
  lasting into Thursday morning. 

* IMPACT...High profile vehicles will be affected by the strong
  winds. Wind damage to trees and structures will be possible.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

COZ087-088-100445-
/O.CAN.KPUB.HW.A.0004.190410T1800Z-190411T0000Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
INCLUDING Walsenburg and Trinidad
936 PM MDT Tue Apr 9 2019

...HIGH WIND WATCH IS CANCELLED...

The National Weather Service in Pueblo has cancelled the High
Wind Watch for Huerfano and western Las Animas Counties. 

New data suggests that the winds will be strong, but below High 
Wind Warning criteria, therefore a High Wind Warning will not be 
issued.


$$

COZ085-086-089-093-095>098-101145-
/O.CON.KPUB.HW.W.0005.190410T2200Z-190411T1800Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Crowley County-La Junta Vicinity/Otero County-
Western Kiowa County-Eastern Kiowa County-
Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-
INCLUDING Colorado Springs, Peterson AFB, Pueblo, Ordway, 
Olney Springs, La Junta, Rocky Ford, Eads, Sheridan Lake, 
Las Animas, and Lamar
936 PM MDT Tue Apr 9 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
NOON MDT THURSDAY...

* LOCATION...Southern El Paso, Pueblo, Otero, Crowley, Bent, 
  Prowers and Kiowa counties. 

* CAUSE AND TIMING...A strong cold front will move across the
  region during the afternoon on Wednesday. After the front goes 
  by, strong north to northwest wind gusts are expected. These 
  winds will continue through Thursday morning. 

* WIND...North to Northwest wind gusts of 50 to 65 mph.

* IMPACT...High profile vehicles will be affected by the strong
  winds. Wind damage to trees and structures will be possible.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Apr 8, 11:30 PM MDT, 4 hours 38 minutes earlier.

Area forecast discussion, Apr 8, 11:30 PM MDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1130 PM MDT Mon Apr 8 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 341 PM MDT Mon Apr 8 2019

Currently...Brisk westerly flow aloft across the state this aftn
with high level clouds over all areas save for the southeast corner.
Temps have warmed into the 60s for the high valleys, and 70s across
the Plains.

Tonight and Tomorrow...The next upper level system to affect
Colorado moves onshore across the West Coast tonight after midnight,
then slowly slides to the east into the Great Basin through the day
tomorrow. As it approaches, the flow aloft will shift to a southwest
direction and increase as the pressure gradient tightens. This will
increase mid and high level cloudiness across all of the area over
the next 24 hours, increase winds across the higher elevations, and
increase the downslope flow for the Plains. Downslope winds are warm
and dry winds, so expect lower humidity levels as well as temps
climbing to around 70F for the high valleys, and into the upper 70s
to upper 80s for the Plains. Numerous models are indicating that any
pcpn potential holds off until the evening, so decided to keep the
Continental Divide dry through the short term. Dry, warm bordering
on hot conditions coupled with increasing winds means heightened
fire danger, so a Red Flag Warning is in place for Fremont County
and all of the Plains tomorrow afternoon and evening. Moore

.LONG TERM...(Tuesday night through Monday)
Issued at 341 PM MDT Mon Apr 8 2019

Many meteorological concerns during the longer term as impressive
storm system impacts Colorado by mid-week.

The relatively benign conditions of Tuesday evening will give way to
increasingly active meteorological conditions, especially from
later Wednesday into Wednesday night as a vigorous/deepening
closed upper low located over central Utah Tuesday night moves
into east-central Colorado by Wednesday afternoon before shifting
into far north-central Kansas by sunrise Thursday.

While snow begins accumulating Tuesday night over primarily
northern Continental Divide locations(generally in the 1 to 4
inch range), winds will also be increasing over southern Colorado
Tuesday night, with localized wind gusts in excess of 40 mph at
times anticipated, favoring higher terrain locations.

As brunt of storm system impacts Colorado from Wednesday into
Thursday morning, windy to very windy conditions are anticipated,
especially from later Wednesday afternoon into Thursday morning.
For now, have depicted wind gusts in the 50 to 55+ mph range
Wednesday night over several eastern Colorado locations, including
but not limited El Paso, Pueblo and Crowley counties.

In addition, snow is also expected to develop over portions of
northern El Paso county Wednesday afternoon, with snow also
developing over several eastern locations from Wednesday evening
into Wednesday night, which combined with the winds, will will be
capable of making travel and outdoor activities challenging. If
latest trends continue, WFO Pueblo will likely be issuing Winter
Weather and High Wind highlights for this event center from early
Wednesday evening into Thursday morning(5th period).

As powerhouse system pulls away from southern Colorado, winds are
expected to decrease by Thursday night, with far eastern locations
experiencing windy conditions until around sunrise Friday.
Overall, precipitation should be on an decreasing trend Thursday,
however next system moving across Arizona and New Mexico will
bring another upswing in precipitation from later Friday into
Saturday, with improving conditions expected by Sunday.

Finally, warmest temperatures during the longer term over south-
central and southeastern Colorado should be realized Wednesday and
then again by next Sunday and Monday, with coolest temperatures
projected from Thursday into Saturday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1125 PM MDT Mon Apr 8 2019

VFR conditions can be expected thru the next 24 hrs at KCOS, KPUB
and KALS. Strong southwest winds will develop either in the late
morning or early afternoon hours on Tue, and will then decrease in
the evening hours. Wind gusts Tue afternoon will likely be around
25 kts to 30 kts.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 9 PM MDT Tuesday for COZ222-
226>237.

&&

AVIATION...28
Hazardous weather outlook, Apr 8, 10:10 AM MDT, 17 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1010 AM MDT Mon Apr 8 2019

COZ058>089-093>099-091300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1010 AM MDT Mon Apr 8 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

For Tuesday, Southwest winds gusting to 20 to 30 mph will combine
with low humidity values to produce critical fire weather
conditions to Fremont County and to all of the Plains.

On Wednesday, a strong Pacific storm system will move over the
state of Colorado. This system will bring strong westerly winds to
the plains in the morning, shifting to northerly during the
afternoon and lasting into Wednesday night. Critical fire weather
conditions will be possible across the plains, especially in the
morning and south of highway 50. Snow will occur over the
mountains on Wednesday, with several inches of snow possible,
especially across the central mountains, the Northern Sangre De
Cristo mountains and Pikes Peak. By late Wednesday afternoon into
Wednesday evening, snow will be possible over northern El Paso
county. Travel may become difficult over Monument hill for
Wednesday afternoons commute. Winds could gusts as high as 60 mph
over the plains Wednesday afternoon and especially Wednesday
evening. Isolated thunderstorms will be possible across the entire
region on Wednesday. The primary threat will be cloud to ground
lightning and gusty winds.

Thursday, gusty north winds will continue over the plains. Snow
showers will continue over the mountains.

Another Pacific storm will affect the region Friday and Saturday.
Periods of snow will be possible over the mountains. The heaviest
snow will likely occur south of highway 50.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

27/77

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:16 AM MDTWinter Storm WatchPUBChaffee, El Paso, Fremont, Lake, Saguache, Teller9 hr
Apr 9, 4:31 AM MDTFire Weather WatchPUBBaca, Bent, Las Animas, Otero, Prowers5 hr
Apr 9, 9:22 AM MDTRed Flag WarningPUBBaca, Bent, Las Animas, Otero, Prowers29 hr
Apr 9, 1:33 PM MDTHigh Wind WarningPUBBaca, Bent, Crowley, El Paso, Kiowa, Las Animas and 3 more38 hr
Apr 9, 1:42 PM MDTBlizzard WarningPUBEl Paso32 hr
Apr 9, 1:42 PM MDTWinter Storm WarningPUBChaffee, El Paso, Fremont, Lake, Saguache, Teller43 hr
Apr 9, 1:42 PM MDTWinter Weather AdvisoryPUBAlamosa, Conejos, Costilla, Custer, El Paso, Fremont and 6 more43 hr

Nearby

High Wind Watches in Colorado, 2019Every high wind watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.